# SDR PLGA970305A

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356BE
- Make and model: Saab 340B
- Aircraft serial: 340B275
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

PWM - FLT 4851 - DURING TAKEOFF ROLL, THE FLIGHT CREW FELT THE AIRCRAFT VEAR TO THE LEFT.  TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE WHEELS, BRAKES, FLIGHT CONTROLS, NOSE WHEEL STEERING AND ENGINE RIGGING WITH NO DEFECT FOUND.  TAXI TEST WERE PERFORMED WITH FLIGHT CREW AT CONTROLS AND THERE WERE NO PROBLEMS ENCOUNTERED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
